It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-19-2007, 12:04 PM   #1
Newbie
(female)
 
Join Date: Jul 2007
Location: Bath, England
Posts: 4
KatieP1979 HB User
Clomipramine withdrawal?

Hello 2 weeks ago I stopped taking clompiramine (25mg twice a day). I stopped cold turkey.

Since then I have had really intensely itchy feet, so itchy i've scratched them red raw

Also I get this weird feeling in my head - it's so hard to describe though! Not pain, but like a 'sparky' startled feeling. Particularly when I move my head! it reminds me of a mild electric shock, but not really hurting as such!

Not to mention depressed and tearful and headachey

Are these symptoms related to stopping the clomipramine or something different? help!

-KatieP

Last edited by KatieP1979; 07-19-2007 at 12:11 PM. Reason: Additional thoughts!

 
Sponsors Lightbulb
   
Old 08-01-2007, 11:28 AM   #2
Newbie
(female)
 
Join Date: Aug 2007
Location: Watford, England
Posts: 1
ckanne1 HB User
Re: Clomipramine withdrawal?

Hi

I have withdrawn from clomipramine over the last week and I am experiencing severe flu symptoms, nightmares, insomnia and hot itchy feet! I too have scratched the skin of the front of my feet. It seems to be worse in bed at night

Thanks

Caroline

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Coming off Clomipramine after 3yrs - advice? jonp Depression 1 06-20-2012 07:33 PM
Cymbalta Withdrawal thylantyr Neuropathy 7 08-26-2008 03:01 PM
Clomipramine Johnii Obsessive Compulsive Disorder (OCD) 3 02-13-2008 11:57 AM
OMG!!! This Withdrawal is Scaring Me!!!!!! anxietysucks Addiction & Recovery 23 09-18-2005 06:01 AM
Anyone ever take (clomipramine) (anafranil) radclerk Depression 2 11-20-2004 07:27 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!